MDJunction - People Helping People
 
Ask a Question
02/22/2012 06:58 PM

I NEED A HUG

PrettyExile7
PrettyExile7  
Posts: 25
New Member

Sad

Almost done with IV treatment and all of the sudden symptoms are getting worse. I don't get it.

Post edited by: PrettyExile7, at: 02/22/2012 07:01 PM

Reply

02/22/2012 07:29 PM
sebnova81
sebnova81  
Posts: 634
Member

Does your dr. have a plan for what's next? Have you been tested for coinfections?

HUGS!!!!


02/22/2012 07:34 PM
JoJoMa830
JoJoMa830  
Posts: 69
Member

Stay strong, you will figure this out! Give your doctor a call and let them know what's up for some peace of mind. Hugs!

02/22/2012 07:53 PM
PrettyExile7
PrettyExile7  
Posts: 25
New Member

Yes I have other things wrong with me too...such as cfs. It just seemed like everything was getting better and now the symptoms are back but worse. I have an appointment at the end of this week and I guess I'll find out if I continue with this or go onto another type of treatment. Not sure what treatment would come after the IV though.

02/22/2012 08:45 PM
runner64
runner64  
Posts: 318
Member

Boy I have my fingers crossed for you. I thought that IV sounded good you know.

02/23/2012 12:46 AM
Bettyg
 
Posts: 32210
VIP Member
I'm an Advocate

Kissing Kissing Kissing wish we had HUG ICONS too; so consider them that ok.Kissing Kissing Kissing

sending you gentle and loving hugs and most of all understanding and patience on this road with countless detours, bumpy roads, road out situations.

glad you are seeing your llmd this week though to work on plan b.

were you 1 of lucky ones to actually see a tick embedded or bulls-eye rash to give you an idea how low you have been sick?

hugs/prayers always, keep us informed ok.

bettyg, leader/iowa


02/23/2012 07:13 AM
waxby
waxbyPosts: 4811
VIP Member

~~~Hello PX7,

~~~ xxx!

~ "Almost done with IV treatment and all of the sudden symptoms are getting worse. I don't get it." ~ For your sanity, it is critical for you to understand this may be a VERY long journey to recovery/remission.

~~~The fact that you feel worse, Herxing, is actually a "healthy" sign of the healing process.

~~~relief or remission, not cure, from ONLY long term treatment, even years, in MOST IF NOT ALL chronic persistent cases. That is, if not caught immediately and treated with at least three months of antibiotics, or other effective treatments, and not necessarily for longer ONLY if symptoms are not present after the first month and through the second two months of treatment BEFORE even considering stopping treatment yet!

~~~You Must NOT, please, stop now!

``` Mitchell ```


02/23/2012 09:19 AM
WiscLamLymie
WiscLamLymie  
Posts: 1455
Group Leader

Hey there... We see that you are treating... But what are you doing for detox?

There may be a reason for your issues to be piling up again possibly?

Let us know what your detox regimen is and let's go from there.

(((((((((((((((((BIG HUGS!!!))))))))))))))))))

Keep your chin up. We are here for ya!!


02/23/2012 11:17 AM
suzyoo
suzyoo  
Posts: 139
Member

I'm sending healing energy your way, and hope you feel better soon!

02/23/2012 06:52 PM
benniferobin
benniferobin  
Posts: 356
Member

hugs to you!! hoping your yuckies leave as quickly as they came!!!
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved